1988 Journal Article Exact nonlinear solution for constant flux infiltrationSander, G. C., Parlange, J. Y., Kühnel, V., Hogarth, W. L., Lockington, D. and O'Kane, J. P.J. (1988). Exact nonlinear solution for constant flux infiltration. Journal of Hydrology, 97 (3-4), 341-346. doi: 10.1016/0022-1694(88)90123-0 |
1988 Journal Article Integral estimates of the sorptivityLockington, D., Parslow, J. and Parlange, J. Y. (1988). Integral estimates of the sorptivity. Soil Science Society of America Journal, 52 (4), 903-908. doi: 10.2136/sssaj1988.03615995005200040001x |
1987 Journal Article UPPER AND LOWER BOUNDS OF THE PONDING TIME FOR NEAR CONSTANT SURFACE FLUXBoulier, J. F., Parlange, J. Y., Vauclin, M., Lockington, D. A. and Haverkamp, R. (1987). UPPER AND LOWER BOUNDS OF THE PONDING TIME FOR NEAR CONSTANT SURFACE FLUX. Soil Science Society of America Journal, 51 (6), 1424-1428. doi: 10.2136/sssaj1987.03615995005100060006x |
1984 Journal Article Optimal prediction of saturation and wetting fronts during trickle irrigationLockington, D., Parlange, J. Y. and Surin, A. (1984). Optimal prediction of saturation and wetting fronts during trickle irrigation. Soil Science Society of America Journal, 48 (3), 488-494. doi: 10.2136/sssaj1984.03615995004800030003x |
1982 Journal Article Nonlinear diffusion in a finite layerParlange, J. Y., Lockington, D. A. and Braddock, R. D. (1982). Nonlinear diffusion in a finite layer. Bulletin of the Australian Mathematical Society, 26 (2), 249-262. doi: 10.1017/S0004972700005748 |
1981 Journal Article An integral of the Smoluchowski equation and its application to the prescribed diffusion approximationParlange, J. Y., Braddock, R. D., Lockington, D. and Sander, G. (1981). An integral of the Smoluchowski equation and its application to the prescribed diffusion approximation. The Journal of Chemical Physics, 75 (9), 4737-4738. doi: 10.1063/1.442659 |